# SDR EISA95280

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING LEADING EDGE UPPER REPAIR ANGLE CRACKED, AFT SIDE OF WING STATION 350.  REPLACED ANGLE PER SRM 51-30-2.  (M)
